Vol. 57, No. 2, pp. 203-217 (2000)
Viable Solutions of Differential Inclusions with Memory in Banach Spaces
Andrea Gavioli and Luisa MalagutiDipartimento di Matematica Pura e Applicata, Università di Modena,
via Campi 213/B, 41100 Modena - ITALY
E-mail: email@example.com , firstname.lastname@example.org
Abstract: In this paper we study functional differential inclusions with memory and state constraints. We assume the state space to be a separable Banach space and prove existence results for an u.s.c. orientor field; we consider both the case of a globally measurable orientor field and the case of a Caratheodory one.
Keywords: Differential inclusions with memory; viable trajectories.
Classification (MSC2000): 34A60, 49K25.
Full text of the article:
Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.